Integration by parts and Cameron-Martin formulas for the free path space of a compact riemannian manifold
Séminaire de probabilités de Strasbourg, Volume 31  (1997), p. 16-23
@article{SPS_1997__31__16_0,
     author = {L\'eandre, R\'emi and Norris, James R.},
     title = {Integration by parts and Cameron-Martin formulas for the free path space of a compact riemannian manifold},
     journal = {S\'eminaire de probabilit\'es de Strasbourg},
     publisher = {Springer - Lecture Notes in Mathematics},
     volume = {31},
     year = {1997},
     pages = {16-23},
     zbl = {0889.60058},
     mrnumber = {1478712},
     language = {en},
     url = {http://www.numdam.org/item/SPS_1997__31__16_0}
}
Léandre, Rémi; Norris, James R. Integration by parts and Cameron-Martin formulas for the free path space of a compact riemannian manifold. Séminaire de probabilités de Strasbourg, Volume 31 (1997) , pp. 16-23. http://www.numdam.org/item/SPS_1997__31__16_0/

[D1] B. K. Driver, A Cameron-Martin type quasi-invariance theorem for Brownian motion on a compact Riemannian manifold, J. Funct. Anal. 110 (1992), 272-377. | MR 1194990 | Zbl 0765.60064

[D2] B.K. Driver, A Cameron-Martin type quasi-invariance formula for pinned Brownian motion on a compact Riemannian manifold, Preprint.

[EL] K.D. Elworthy and X.M. Li, Formulae for the derivatives of heat semi-groups, J. Funct. Anal. 125 (1994), 252-286. | MR 1297021 | Zbl 0813.60049

[H] E.P. Hsu, Quasi-invariance of the Wiener measure and integration by parts in the path space over a compact Riemannian manifold, to appear, J. Funct. Anal.. | Zbl 0847.58082

[JL] J.D.S. Jones and R. Léandre, Lp-Chen forms on loop spaces, Stochastic Analysis, Eds. M. T. Barlow and N. H. Bingham, Cambridge University Press, 1991, pp. 103-163. | MR 1166409 | Zbl 0756.58003

[L1] R. Léandre, Integration by parts formulas and rotationally invariant Sobolev Calculus on free loop spaces, J. Geometry and Physics II (1993), 517-528. | MR 1230447 | Zbl 0786.60074

[L2] R. Léandre, Invariant Sobolev Calculus on the free loop space, Preprint. | MR 1440476

[LR] R. Léandre and S.S. Roan, A stochastic approach to the Euler-Poincaré number of the loop space of a developable orbifold, to appear, J. Geometry and Physics. | MR 1325163 | Zbl 0822.60057

[N1] J.R. Norris, Path integral formulae for heat kernels and their derivatives, Probab. Th. Rel. Fields 94 (1993), 525-541. | MR 1201558 | Zbl 0791.58112

[N2] J.R. Norris, Twisted sheets, to appear, J. Funct. Anal. 132. | MR 1347353 | Zbl 0848.60055